Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 137, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 22, 2019, 12:03 AM EDT for 5 counties in Georgia. It was in force for 57 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2019, 12:03 AM EDT (04:03 UTC)
- Expired
- Jun 22, 2019, 1:00 AM EDT
- In force
- 57 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Fannin County, GA, Gilmer County, GA, Gordon County, GA, Towns County, GA, Union County, GA
The radar
The Atlanta radar (KFFC), 158 km from the middle of the area, began a volume at 04:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 12:24 AM EDT | TSTM WND DMG | 1 Sw East Ellijay, GA | REPORT THAT THE CLOCK TOWER HAS FALLEN OVER THE AT CLOCK TOWER CENTER ON MADDOX DRIVE IN EAST ELIJAY. |
| Jun 22, 12:30 AM EDT | TSTM WND DMG | 3 E Tails Creek, GA | POWER LINES AND A FEW TREES DOWN ALONG HICKS FORD RD. |
| Jun 22, 12:30 AM EDT | TSTM WND DMG | 3 E Tails Creek, GA | POWER LINES AND A FEW TREES DOWN ALONG HICKS FORD RD IN ELIJAY. |
| Jun 22, 12:37 AM EDT | TSTM WND DMG | 1 Ese Blairsville, GA | A FEW TREES DOWN ALONG PINEY POINT RD. ALSO SOME TREES DOWN ALONG WOLF PEN GAP RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 10:41 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 4.1 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2575 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 1446 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.7
The text
As transmitted.
057
WUUS52 KFFC 220403
SVRFFC
GAC111-123-129-281-291-220500-
/O.NEW.KFFC.SV.W.0137.190622T0403Z-190622T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1203 AM EDT Sat Jun 22 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Towns County in northeastern Georgia...
Gilmer County in north central Georgia...
Northeastern Gordon County in northwestern Georgia...
Union County in north central Georgia...
Fannin County in north central Georgia...
* Until 100 AM EDT.
* At 1202 AM EDT, severe thunderstorms were located along a line
extending from Hiawasse Dam to near Conasauga Lake, moving
southeast at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Ellijay, Blue Ridge, Hiawassee, Blairsville, Young Harris, East
Ellijay, Morganton, Suches, Blue Mountain Shelter, Jones Mill,
Gumlog, Jones Creek, Titus, Cohutta Wilderness, Pisgah, Mineral
Bluff, Cherry Log, Stover Creek Shelter, Plum Orchard Gap Shelter
and Hemp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay
away from windows! If you see wind damage...hail or flooding...wait
until the storm has passed...and then call the National Weather
Service toll free at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report
at NWSATLANTA.
&&
LAT...LON 3495 8355 3488 8366 3481 8367 3478 8382
3472 8384 3474 8394 3464 8404 3466 8413
3457 8426 3455 8465 3461 8481 3462 8472
3461 8473 3458 8465 3473 8466 3482 8458
3486 8462 3499 8462 3499 8355
TIME...MOT...LOC 0402Z 309DEG 53KT 3516 8416 3490 8463
HAIL...<.75IN
WIND...60MPH
$$2 follow-up statements
856
WWUS52 KFFC 220408
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
1208 AM EDT Sat Jun 22 2019
GAC129-220417-
/O.CAN.KFFC.SV.W.0137.000000T0000Z-190622T0500Z/
Gordon GA-
1208 AM EDT Sat Jun 22 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GORDON COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 500 AM EDT for
north central, northeastern and northwestern Georgia.
LAT...LON 3495 8355 3488 8366 3481 8367 3478 8382
3472 8384 3474 8394 3464 8404 3466 8413
3457 8426 3455 8465 3458 8465 3473 8466
3482 8458 3486 8462 3499 8462 3499 8355
TIME...MOT...LOC 0407Z 270DEG 53KT 3512 8410 3486 8457
$$
GAC111-123-281-291-220500-
/O.CON.KFFC.SV.W.0137.000000T0000Z-190622T0500Z/
Towns GA-Gilmer GA-Union GA-Fannin GA-
1208 AM EDT Sat Jun 22 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM EDT
FOR TOWNS...GILMER...UNION AND FANNIN COUNTIES...
At 1207 AM EDT, severe thunderstorms were located along a line
extending from near Murphy to near Jones Mill, moving east at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Ellijay, Blue Ridge, Hiawassee, Blairsville, Young Harris, East
Ellijay, Morganton, Suches, Blue Mountain Shelter, Jones Mill,
Gumlog, Jones Creek, Titus, Cohutta Wilderness, Pisgah, Mineral
Bluff, Cherry Log, Stover Creek Shelter, Plum Orchard Gap Shelter and
Hemp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay
away from windows.
&&
LAT...LON 3495 8355 3488 8366 3481 8367 3478 8382
3472 8384 3474 8394 3464 8404 3466 8413
3457 8426 3455 8465 3458 8465 3473 8466
3482 8458 3486 8462 3499 8462 3499 8355
TIME...MOT...LOC 0407Z 270DEG 53KT 3512 8410 3486 8457
HAIL...<.75IN
WIND...60MPH
$$370
WWUS52 KFFC 220422
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
1222 AM EDT Sat Jun 22 2019
GAC111-123-281-291-220500-
/O.CON.KFFC.SV.W.0137.000000T0000Z-190622T0500Z/
Towns GA-Gilmer GA-Union GA-Fannin GA-
1222 AM EDT Sat Jun 22 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM EDT
FOR TOWNS...GILMER...UNION AND FANNIN COUNTIES...
At 1221 AM EDT, severe thunderstorms were located along a line
extending from near Hiawasse Dam to near Jones Mill, and are nearly
stationary.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Ellijay, Blue Ridge, Hiawassee, Blairsville, Young Harris, East
Ellijay, Morganton, Suches, Blue Mountain Shelter, Jones Mill,
Gumlog, Jones Creek, Titus, Cohutta Wilderness, Pisgah, Mineral
Bluff, Cherry Log, Stover Creek Shelter, Plum Orchard Gap Shelter and
Hemp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay
away from windows.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
LAT...LON 3495 8355 3488 8366 3481 8367 3478 8382
3472 8384 3474 8394 3464 8404 3466 8413
3457 8426 3455 8465 3458 8465 3473 8466
3482 8458 3486 8462 3499 8462 3499 8355
TIME...MOT...LOC 0421Z 309DEG 53KT 3512 8410 3486 8457
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 9:50 PM EDT, 2 hours 13 minutes earlier.
Area forecast discussion, Jun 21, 9:50 PM EDT, 2 hours 13 minutes before
Area Forecast Discussion...Updated National Weather Service Peachtree City GA 950 PM EDT Fri Jun 21 2019 .Update... Have updated pops to increase them across the north and down the Savannah River Valley area overnight in anticipation of the southeast moving thunderstorms complex. Storms on the southern end seem to show a weakening trend...but may hold together to affect portions of the area after midnight. 41 .Previous... .SHORT TERM /Tonight through Saturday Night/... Main concerns in the short term period are chances and timing of convection associated with MCS or remnant MCS in northwest flow and excessive heat. Hires guidance not clear at all on timing and evolution of MCS currently over MO/IL nor with sea breeze convection forecast to initiate and move into SW GA and possibly affect WC GA and even ATL metro this evening. Regardless of timing of MCSs, will be very substantial CAPE and weak-mdt mid level shear in NW flow, a very favorable environment in our experience. Could see similar number of warnings and wind events as we saw yesterday. Extreme heat also a concern, came close to issuing an advisory for parts of WC GA valid this afternoon/evening. Parameters more favorable Saturday over far SE counties so based on collaboration with neighboring offices, have issued advisory for 4 SE most counties for now. Dewpoints were fcst too low today so will need to monitor in case they are too low again tomorrow. SNELSON .LONG TERM /Sunday through Friday/... The extended portion of the forecast remains mainly on track, with only minor adjustments made based on the latest guidance. High temperatures through the period are anticipated to be about 1-4 degrees above average with mainly upper 80s in north Georgia and low to mid 90s in central Georgia, while low temperatures are anticipated to be 4-8 degrees above average with upper 60s in north Georgia and low 70s in central Georgia. Of particular interest is Sunday afternoon, when dewpoints in the low to mid 70s will likely contribute to heat indices in excess of 100 and approaching 105 across central Georgia. A weak upper level ridge in place to the west will have the forecast area near the edge of an active northwesterly flow region as the period begins on Sunday. Disturbances traversing the northwesterly flow aloft could allow for some mesoscale convective systems to move through north and central Georgia on the east side of the ridge on Sunday, which will need to be monitored. The ridge axis will begin to flatten and position itself over our area on Sunday night and into Monday. The influence of the ridge should reduce rain chances during this time, but will likely not be strong enough to suppress the diurnally driven convection entirely. On Monday, a flattening upper level trough will move northeastward across the eastern CONUS, dropping a surface front into the southeast. With the trough far away to the north near the Great Lakes region Monday night/Tuesday morning, the front itself will not be particularly strong or well-defined. Model guidance is nonetheless coming into better agreement that this front will allow for an increase in the convective coverage across north Georgia on Monday night into Tuesday as the front pushes southward through the area. Later next week, a more amplified pattern and less progressive pattern sets up as a broad upper ridge begins to build in over the west-central CONUS. Meanwhile, weak inverted troughing will remain in place over the southeast. With ample Gulf moisture over the area, typical summertime conditions are expected during the latter half of next week, with scattered diurnally driven convection each afternoon. King && .PREV DISCUSSION... /Issued 214 PM EDT Fri Jun 21 2019/ UPDATE... Near term grids in decent shape. Dewpoints a bit higher than forecast over far SW counties but still should be below heat advisory thresholds today. Timing of rounds of storms late tonight and Sat PM still highly questionable with little to no consensus from hires guidance. SNELSON PREV DISCUSSION... /Issued 739 AM EDT Fri Jun 21 2019/ SHORT TERM /Today through Saturday/... A much quieter start to the short term compared to the previous 12 hours. Shortwaves have pushed east and south of the area and on the back side we have seen some reductions to dewpoints with some mid 60s noted over portions of North GA. Such is not the case over SW sections where humid conditions and dewpoints in the low to mid 70s continue. With the combination of the humid surface conditions and colder mid levels this afternoon, instability will increase markedly with CAPE values in excess of 3500 J/KG. Despite this, deep layer moisture will be reduced from yesterdays values which will limit overall coverage of storms. Will only be going slight chance for now for SW sections. Things will be changing very quickly overnight as deep layer moisture increases from the SW and complexes to the north send cold pools southward into our area. Much uncertainty on position and timing of these cold pools and as a result, hi res guidance is all over the place with their solutions. Thinking there has to be something to develop given NW flow and cold temps aloft as long as there is even a hint of forcing with the cold pool. Given the uncertainty though, went just mid range chance for now and did not bring it as far south as some of the hi res. Strong to locally severe storms will be possible if not likely with this activity with large hail and damaging winds the main concern. Saturday could be interesting as well as instability is through the roof with the cold mid levels continuing. We still need the forcing and flow suggests more of glancing blow for the local area. That said, we almost always see an outflow ejected southward that would also provide the needed lift. Have gone mid range pops for now but could be some areas to realize likely coverage should shortwave be further SW. Strong to severe activity with any storms that develop once again. Heat indices for Sat will approach critical thresholds over the far SE sections and will need to monitor closely for possible advisory. Deese LONG TERM /Saturday Night through Thursday/... Extended forecast period starts out with a fairly progressive pattern in place. Weak upper ridging to the west has the region on the edge of the active northwest flow region. Will need to be on the lookout for convective systems riding down the east side of the ridge Saturday night and into Sunday. Ridge axis transits the area Sunday through Monday, but doesn't look dominating enough to suppress convection completely. Flattening upper trough and short wave sweep through the eastern half of the country for the beginning of the work week. Associated surface front drops into the region, however, with the primary short wave well north of the state, front is not looking too well defined. Still, we should see some enhancement to the convective coverage for the first half of the week over a strictly diurnally driven scenario. Latter half of the work week sees the upper pattern becoming much less progressive as a more amplified pattern is progged to develop across the country. Large but relatively disorganized upper ridge builds over the central U.S. Weak inverted trough lingers over the southeastern states, and combined with ample moisture, continues at least scattered convection each day across the forecast area. 20 && AVIATION... 00Z Update... VFR conditions expected with some few/sct035-045 lingering overnight. Thunderstorm complex crossing into TN may hold together in some form to affect KATL and other north GA taf sites around 08z. Otherwise scattered cumulus Saturday afternoon with a few showers or thunderstorms possible. Winds should stay on the west side 4 to 6kts overnight and increasing to 8 to 10kts Saturday. //ATL Confidence...00Z Update... Low to medium confidence on SHRA/TSRA timing. High confidence on all other elements. 41 && .PRELIMINARY POINT TEMPS/POPS... Athens 72 91 71 92 / 30 40 30 30 Atlanta 74 93 72 91 / 20 50 30 30 Blairsville 64 83 65 85 / 40 50 30 40 Cartersville 72 91 71 90 / 30 40 20 30 Columbus 76 96 74 94 / 20 30 30 30 Gainesville 71 88 70 89 / 30 40 20 30 Macon 74 96 72 95 / 10 40 40 30 Rome 72 91 71 91 / 30 40 20 30 Peachtree City 73 93 70 92 / 20 40 30 30 Vidalia 76 96 73 94 / 10 40 40 30 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory from 10 AM to 9 PM EDT Saturday for the following zones: Emanuel...Montgomery...Toombs...Treutlen. && SHORT TERM...41 LONG TERM....King AVIATION...41
Hazardous weather outlook, Jun 21, 10:54 PM EDT, 1 hour 9 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1054 PM EDT Fri Jun 21 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-230300- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1054 PM EDT Fri Jun 21 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... ...A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR PORTIONS OF NORTH GEORGIA UNTIL 5 AM SATURDAY MORNING... Strong to severe thunderstorms are expected to be maintained moving into the overnight hours for northern Georgia. Continuous thunderstorm development will occur along a southeasterly moving outflow boundary which will continue to produce a risk for widespread damaging wind gusts. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Isolated to scattered thunderstorms are expected across the area Saturday through Thursday, primarily in the afternoon and evening hours. A few severe storms are possible on Saturday with damaging winds, frequent lightning, hail, and heavy rain. The possibility of a tornado cannot be ruled out. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Spotters are encouraged to submit reports of any severe weather through the web by going to weather.gov/atlanta.
In the hours before
Local storm report, Jun 21, 11:53 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1153 PM EDT FRI JUN 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1142 PM TSTM WND DMG 3 NW STEPHENSVILLE 34.92N 85.59W
06/21/2019 DADE GA EMERGENCY MNGR
TREES DOWN ALONG REEVE ROAD IN DADE COUNTY.
&&
EVENT NUMBER FFC1900354
TVLocal storm report, Jun 21, 11:56 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1156 PM EDT FRI JUN 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM TSTM WND DMG 2 SSE COLE CITY 34.95N 85.55W
06/21/2019 DADE GA EMERGENCY MNGR
EM REPORTED THAT TREES ARE DOWN ON SAND MOUNTAIN.
&&
EVENT NUMBER FFC1900355
TVThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 11:04 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Dade, Fannin, Murray, Walker and 1 more | 56 min |
| Jun 21, 11:57 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Floyd, Gordon, Murray, Walker and 1 more | 48 min |
| Jun 22, 12:32 AM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Floyd, Gordon, Pickens, Polk | 43 min |
| Jun 22, 12:49 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Dawson, Forsyth, Gordon, Lumpkin and 1 more | 41 min |
| Jun 22, 12:54 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Lumpkin, Towns, Union, White | 51 min |
| Jun 22, 12:58 AM EDT | Tornado Warning | FFC | Lumpkin, Union, White | 17 min |
| Jun 22, 1:17 AM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Fulton, Gwinnett, Hall | 43 min |
| Jun 22, 1:21 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall, Jackson, Lumpkin, White | 39 min |
| Jun 22, 1:27 AM EDT | Special Weather Statement | FFC | Carroll, Cobb, Douglas, Fulton, Haralson, Paulding | 33 min |
| Jun 22, 1:44 AM EDT | Special Weather Statement | FFC | Barrow, Clarke, Gwinnett, Jackson, Madison, Walton | 31 min |
| Jun 22, 1:46 AM EDT | Special Weather Statement | FFC | Clayton, Coweta, DeKalb, Fayette, Heard, Rockdale | 44 min |
| Jun 22, 2:06 AM EDT | Special Weather Statement | FFC | Banks | 24 min |
| Jun 22, 2:16 AM EDT | Special Weather Statement | FFC | Barrow, Clarke, Greene, Jackson, Madison, Morgan and 4 more | 44 min |
| Jun 22, 2:21 AM EDT | Special Weather Statement | FFC | Butts, Clayton, Coweta, Fayette, Heard, Henry and 8 more | 39 min |
| Jun 22, 2:55 AM EDT | Special Weather Statement | FFC | Glascock, Greene, Hancock, Morgan, Taliaferro, Warren and 1 more | 50 min |
| Jun 22, 2:58 AM EDT | Special Weather Statement | FFC | Baldwin, Butts, Coweta, Fayette, Heard, Henry and 11 more | 47 min |
| Jun 22, 3:44 AM EDT | Special Weather Statement | FFC | Baldwin, Butts, Glascock, Hancock, Jasper, Jones and 9 more | 61 min |
| Jun 22, 4:10 AM EDT | Special Weather Statement | FFC | Jefferson | 50 min |
| Jun 22, 4:20 AM EDT | Special Weather Statement | FFC | Talbot | 40 min |
| Jun 22, 4:51 AM EDT | Special Weather Statement | FFC | Muscogee | 39 min |
| Jun 22, 4:58 AM EDT | Special Weather Statement | FFC | Macon, Marion, Schley | 47 min |
| Jun 22, 5:05 AM EDT | Special Weather Statement | FFC | Emanuel | 25 min |
| Jun 22, 5:11 AM EDT | Special Weather Statement | FFC | Laurens | 49 min |
| Jun 22, 5:22 AM EDT | Special Weather Statement | FFC | Emanuel, Johnson | 38 min |
| Jun 22, 5:29 AM EDT | Special Weather Statement | FFC | Macon, Marion, Schley, Taylor | 46 min |
| Jun 22, 5:42 AM EDT | Special Weather Statement | FFC | Talbot | 48 min |
| Jun 22, 5:57 AM EDT | Special Weather Statement | FFC | Emanuel | 33 min |
| Jun 22, 6:16 AM EDT | Special Weather Statement | FFC | Bleckley, Crawford, Houston, Macon, Peach, Taylor and 1 more | 44 min |
| Jun 22, 6:18 AM EDT | Special Weather Statement | FFC | Crisp | 42 min |
| Jun 22, 6:53 AM EDT | Special Weather Statement | FFC | Crisp | 22 min |
| Jun 22, 7:16 AM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 29 min |
| Jun 22, 12:49 PM EDT | Special Weather Statement | FFC | Jones | 26 min |
| Jun 22, 1:18 PM EDT | Special Weather Statement | FFC | Wilkinson | 27 min |
| Jun 22, 1:23 PM EDT | Special Weather Statement | FFC | Jones | 37 min |
| Jun 22, 1:34 PM EDT | Special Weather Statement | FFC | Wilkinson | 26 min |
| Jun 22, 1:46 PM EDT | Special Weather Statement | FFC | Wilkinson | 29 min |
| Jun 22, 1:53 PM EDT | Special Weather Statement | FFC | Treutlen | 37 min |
| Jun 22, 1:57 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Treutlen | 48 min |
| Jun 22, 1:59 PM EDT | Special Weather Statement | FFC | Baldwin, Wilkinson | 31 min |
| Jun 22, 2:14 PM EDT | Special Weather Statement | FFC | Twiggs | 31 min |
| Jun 22, 2:19 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Laurens, Twiggs, Wilkinson | 41 min |
| Jun 22, 2:24 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Washington, Wilkinson | 51 min |
| Jun 22, 2:37 PM EDT | Special Weather Statement | FFC | Treutlen | 23 min |
| Jun 22, 2:45 PM EDT | Special Weather Statement | FFC | Treutlen | 15 min |
| Jun 22, 2:50 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Treutlen | 40 min |
| Jun 22, 3:01 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Twiggs | 29 min |
| Jun 22, 3:04 PM EDT | Special Weather Statement | FFC | Pickens | 26 min |
| Jun 22, 3:10 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson | 50 min |
| Jun 22, 3:20 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson | 40 min |
| Jun 22, 3:24 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Macon, Peach, Taylor | 51 min |
| Jun 22, 3:27 PM EDT | Special Weather Statement | FFC | Fulton | 33 min |
| Jun 22, 3:28 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Twiggs | 47 min |
| Jun 22, 3:31 PM EDT | Special Weather Statement | FFC | Emanuel | 29 min |
| Jun 22, 3:31 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton | 44 min |
| Jun 22, 3:35 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 25 min |
| Jun 22, 3:44 PM EDT | Special Weather Statement | FFC | Toombs | 16 min |
| Jun 22, 3:47 PM EDT | Special Weather Statement | FFC | Fulton | 28 min |
| Jun 22, 3:49 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Twiggs | 41 min |
| Jun 22, 3:58 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Warren | 32 min |
| Jun 22, 3:59 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton | 24 min |
| Jun 22, 4:05 PM EDT | Special Weather Statement | FFC | Dodge, Montgomery, Wheeler | 55 min |
| Jun 22, 4:05 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro, Wilkes | 40 min |
| Jun 22, 4:07 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Wheeler | 38 min |
| Jun 22, 4:10 PM EDT | Special Weather Statement | FFC | Oconee, Oglethorpe | 35 min |
| Jun 22, 4:13 PM EDT | Special Weather Statement | FFC | Newton | 32 min |
| Jun 22, 4:16 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Twiggs | 29 min |
| Jun 22, 4:21 PM EDT | Special Weather Statement | FFC | Jones | 24 min |
| Jun 22, 4:21 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton, Putnam | 39 min |
| Jun 22, 4:28 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Pulaski, Twiggs | 32 min |
| Jun 22, 4:38 PM EDT | Special Weather Statement | FFC | Morgan | 37 min |
| Jun 22, 4:42 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley | 33 min |
| Jun 22, 4:48 PM EDT | Special Weather Statement | FFC | Greene, Hancock, Putnam, Taliaferro, Warren | 42 min |
| Jun 22, 4:53 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Twiggs | 52 min |
| Jun 22, 4:56 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Greene, Hancock, Putnam, Taliaferro, Warren and 1 more | 49 min |
| Jun 22, 4:56 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski | 14 min |
| Jun 22, 4:57 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan | 30 min |
| Jun 22, 5:16 PM EDT | Special Weather Statement | FFC | Jones | 29 min |
| Jun 22, 5:41 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Glascock, Hancock, Jefferson, Warren, Washington and 1 more | 35 min |
| Jun 22, 5:48 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Jones, Twiggs, Wilkinson | 22 min |
| Jun 22, 6:07 PM EDT | Special Weather Statement | FFC | Heard, Troup | 53 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.